# SDR AALA20170428004

- Difficulty date: April 27, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 63,339 hours, 7,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201720001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20C EMERGENCY LIGHT MISSING LENS. REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 20C IAW AMM 33-51-05 OPS CK NORMAL. THE AIRCRAFT WAS NOT GROUNDED.
